# SDR AALA202207124897

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737
- Aircraft serial: 31190
- Aircraft time: 24,790 hours, 9,806 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Smoke
- Location: Zone 900 - Lav/G
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF SMOKE BEGAN FILLING UP IN THE BACK GALLEY AND STARTED MOVING FORWARD. IT WAS AN ELECTRICAL SMELL. AIRCRAFT AIR INTERRUPTED BACK TO ORD. EMERGENCY WAS DECLARED. AFTER LANDING THE SMOKE WENT AWAY, BUT THE SMELL STAYED. PERFORMED SOF CARD AND TROUBLESHOT. NO FAULTS FOUND.
